# SDR I5EA20131124009

- Difficulty date: November 22, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,273 hours, 31,716 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: A

## Discrepancy

ACFT HAD EVIDENCE OF LIGHTNING STRIKE ON RADOME AND REPLACED.  ACFT RECEIVED A LIGHTNING STRIKE INSPECTION IAW AMM 05-51-27.   DURING TROUBLESHOOTING NR 1 FEEDER CABLE WAS FOUND BURNED AND WAS REPLACED RESTORING FULL ELECTRICAL FUNCTION.
